# SDR CALA2025102210406

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 67,104 hours, 29,331 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR BY SEAT 21F HAS HIGH PITCH SQUEAL ABOVE FL25 0. CAB ALT/VS NORMAL. APPLIED SPEED TAPE TO WTB SEALS 192DT IAW MT 53-004, TAPE RECHECK DAILY, REPLACE SEALS WITHIN 1000 FH, REQUEST CREW COMMENT TO DETERMINE IF VIBRATION ELIMINATED. OK TO DIP THE INTERIM TAPE REPAIR FOR WING TO BODY FAIRING SEALS 192DT REF MT 53-004 FOR 1000 FLIGHT HOURS WITH A REINSPECTION OF TAPE ONCE EACH FLIGHT DAY. T
